Far-field patterns for time-harmonic acoustic plane waves in an inhomogeneous medium


Anar I., Misir A.

APPLIED MATHEMATICS AND COMPUTATION, vol.111, no.1, pp.103-119, 2000 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 111 Issue: 1
  • Publication Date: 2000
  • Doi Number: 10.1016/s0096-3003(98)10121-2
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.103-119

Abstract

This paper is concerned with the class of far-field patterns corresponding to the scattering of time-harmonic acoustic plane waves by an inhomogeneous medium which have rho(i)(x) > 0 continuously differentiable density. This class is shown to be complete in L-2(delta Omega) (where delta Omega is the unit sphere) under the same restriction. The existence of a unique weak solution to the interior transmission problem is also established. (C) 2000 Elsevier Science Inc. All rights reserved.